# SDR KCSA081619

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 76,746 hours, 20,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT DOOR EMERGENCY SILL LIGHTS ARE INOP.
